# SDR 05FDEA02577

- Difficulty date: August 19, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 698251710
- Condition: Corroded
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK FWD ATTACH FITTING IS CORRODED.  REPLACED NR 7 FLAP TRACK FWD ATTACH FITTING IAW BOEING DWG 65-17357, OHM 20-50-03, MM 28-11-00.
